# SDR 2005UALA00078

- Difficulty date: January 19, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 47,978 hours, 25,805 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 341-359 HAS 3 DENTS ABOVE STR 21R. CUT OUT DAMAGE AND INSTALLED DOUBLER AND TRIPLER REPAIR.
